MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 18X1-1/2 BLUNT FILL; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 18X1-1/2 BLUNT FILL; PISTON SYRINGE
Catalog Number 305060
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material #305060.Lot #4277738.It was reported that the bd syringe 3ml ll w/ndl 18x1-1/2 blunt fill was coring.The following information was provided by the initial reporter: verbatim: customer reports blunt fill needles are causing coring when drawing up solumedrol.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4)- supplemental mdr - coring needle.It was reported blunt fill needles are causing coring.As a physical sample was not returned, a thorough sample evaluation could not be performed.To aid in the investigation, four photos were received for evaluation by our quality team.Two photos show a needle inserted in a stopper vial.The other two photos show a needle without the plastic shield assembled a syringe next to a packaging blister top web.No defects or imperfections were observed.A device history record review was completed for provided material number 305060, lot 4277778.The review revealed all visual inspections were performed per requirements with no quality notifications related to the defect reported.The lot was inspected and accepted based on our inspection control plan and approved for shipment.Additional device histories were reviewed for each batch of needles used in the manufacturing of this batch.There was no documentation for this type of condition during the entire production run of these batches.Based on the investigation with the photo sample analysis the symptom reported by the customer could not be confirmed.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 3ML LL W/NDL 18X1-1/2 BLUNT FILL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21241156
Report Number1213809-2025-00038
Device Sequence Number11672646
Product Code FMF
UDI-Device Identifier30382903050605
UDI-Public(01)30382903050605(11)241003(17)290930(10)4277738
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305060
Device Lot Number4277738
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown